MathSciNet Relay Station
MathSciNet bibliographic data
MR2067123 52A40
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong On the $L\sb p$-Minkowski problem. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4359–4370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement